Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive finite element method for elliptic optimal control problems: convergence and optimality 期刊论文
NUMERISCHE MATHEMATIK, 2017, 卷号: 135, 期号: 4, 页码: 1121-1170
Authors:  Gong, Wei;  Yan, Ningning
Favorite  |  View/Download:87/0  |  Submit date:2018/07/30
Convergence and quasi-optimality of adaptive nonconforming finite element methods for some nonsymmetric and indefinite problems 期刊论文
NUMERISCHE MATHEMATIK, 2010, 卷号: 116, 期号: 3, 页码: 383-419
Authors:  Chen, Huangxin;  Xu, Xuejun;  Hoppe, Ronald H. W.
Favorite  |  View/Download:80/0  |  Submit date:2018/07/30